Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Analytic maps between Riemann surfaces


Author: Dale H. Husemoller
Journal: Proc. Amer. Math. Soc. 13 (1962), 412-416
MSC: Primary 30.45
MathSciNet review: 0136725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Complex analysis, McGraw-Hill, New York, 1953.
  • [2] L. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960.
  • [3] H. Behnke and K. Stein, Entwicklung analytischer Funktionen auf Riemannschen Flächen, Math. Ann. 120 (1948), 430-461.
  • [4] N. Bourbaki, Topologie générale, Chapter X, Actualités Sci. Ind. No. 1084, Hermann, Paris, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0136725-1
Article copyright: © Copyright 1962 American Mathematical Society